# SDR SWAA2020101221458

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 49,034 hours, 26,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 13388
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHT INOPERABLE DURING LIGHT CHECK.  T/S TO LEFT HAND BATTERY INOPERABLE AT FWD ENTRY OVERHEAD LIGHT IN CEILING.  R & R EMERGENCY BATTERY PACK, PER AMM 32-51-06 (BATTER PACK M1875) POS 1 P/N OFF/ON D717-01-100SWA S/N OFF 13388 S/N ON 7535.
